It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Heart Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 61 - 80 of 1000 for as. (0.217 seconds)


... Hi, I just registered and had a question for you guys. I posted this yesterday on the anxiety boards and realized it was more of a heart issue (when my problem first started I thought it might be anxiety, now I don't think it's the cause, but probably is worsened by anxiety). I am taking a beta blocker, Toprol XL 25 mg once a day for sinus tachycardia. I would have ST... (7 replies)
... and the siver lining of all this is that I can't bear to eat something fried or fatty now, as all I can think of is how that may affect my heart. So, maybe that is the reason for all of this. ... (6 replies)
... Either can be serious, nd either can be benign. SVT's are much more unpredictable and unnerving as it could quickly cause a major event. A murmur is usually more predictable and easily monitored going forward. ... (4 replies)

... Murmurs are sounds heard as blood flows through the heart valves with each heart beat during the pumping phase and the filling phase. ... (4 replies)
... Or is it just classed as a heart condition? ... (4 replies)
... I dont know about you guys but I no longer feel my heart beat as strong when i get scared it no longer runs away. ... (5 replies)
... I have what he termed "severe acute EKG disorder". The heart pictures before the treadmill looked okay. The echo stress test was great, but he termed the phrase as having a severe EKG problem. The heart pictures after the treadmill showed all of the readings going below marginal readings. ... (2 replies)
... i would define it as tipping one way or another without trying to or not being able to walk in a real straight line. ... (13 replies)
... could mean medicines, eyes or ear problems. i think all the meds i take have dizziness as a side effect. mine finally passed and i am not walking two steps forward and one to the side anymore. took 6 months. heavens only knows if it was meds. ... (13 replies)
... such as with standing suddenly, etc. ... (13 replies)
... blocker, I also developed a first time rash, which is listed as a not so common side effect. ... (7 replies)
... GE side effect with beta blockers and I wish I could post the links for you where it is mentioned often. The pharmaceutical monographs I've read list it but not as one of the more common adverse reactions. They lie! ... (7 replies)
... I posted this below but I am curious as to what if any ifo or advice anyone has to offer. ... (1 replies)
... The amount of exercise that I do was gradually built up over the years as I continued to improve. At first, all I was able to do was walking 30 minutes a day, twice a day. ... (14 replies)
... I am new as of tonight to this site. I am very happy to see that others have such an interest in helping others and don't shun you. ... (0 replies)
... History. Classically described as substernal chest pressure or heaviness radiating to the left shoulder and arm, neck, or jaw, associated with nausea, diaphoresis, and shortness of breath. ... (1 replies)
... and they are going to ask me lots of questions, but as i dont have a dr i can ask, i dont have any answers for them, but i know at the end of the day, my company would prefer me to leave. ... (14 replies)
... however, after that, i got the flu in february, high fever, aches, chills. as well as again in march. in march it was accompanied with diahrea, and a low fever. the diahrea lasted about 2 weeks. ... (0 replies)
... mage to my ventricles and heart's septum. And.... I have Insulin Resistance. I was told 25 years ago that I would probably need a new heart within about 5 years. As I look back, I really feel that my Cardiologist's prognosis was wrong. Buts..... ... (9 replies)
... sensations as I currently am. ... (1 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 04:53 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!